Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


What's wrong with me?
Mar 28, 2008

I have been diagnosed with neuropathy, but it hurts so badly..not just the stinging trobbing pain in hands/feet, but headaches and knee pain plague me almost daily. I'm being treated by a pain mgmt doc, and receive 75mcg/hr of duragesic every 2 days. This helps, but I still hurt at times. My doc seems dismissive. He is not my ID doc, and don't know if he understand. Is this the max, or is there more they can do?

Response from Dr. Henry

Chronic pain and/or neuropathy remain among the most challenging problems seen in HIV + persons. This forum focuses on side effects of HIV treatment so without more information on which HIV meds your are currently taking and have taken I can't provide any further meaningful comment. KH



Previous
Testosterone and sex drive
Next
POSITIVE URINE TEST

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement